Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: anyone on midazolam? LOOPS

Posted by chemist on April 21, 2004, at 23:09:43

In reply to Re: anyone on midazolam?, posted by LOOPS on April 21, 2004, at 13:38:37

> Hi -
>
> yes I think I will leave the midazolam alone from now on. I did take a trip to Brazil recently and went 2 weeks without a dose, so hopefully I am not addicted in any way. I'll stick to the zolpidem I think only in emergency and try to do without.
>
> Yes it is a lot of things. I don't take all these things the same days. Right now I'm taking niacinamide, 5htp, lithium orotate, various minerals and the stuff for night. Insomnia has been a gruesome battle all my life, with intermittent periods where it hasn't been a problem (when I'm happy I guess). It can get so desperate not sleeping. I never even see my husband anymore as he is always working, and then can't even sleep in the same room anymore! Yes I know, usual gripes in the world.
>
> On a more positive note, I am planning to take 1 valerian early on in the evening, and then maybe one split open and swallowed (gelcaps) later on. The thing is, I take this stuff, but it takes a good 1-2 hours for it to take effect. I know the taste is foul, but if it works faster I'm willing to give it a shot.
>
> Another positive note - my husband is very understanding and patient, even if he isn't around that much. He has never had problems sleeping, but he knows how upset I am and is always there to listen. The good thing about being married to an astronomer is that when he is working up the mountain nights, I can call him if I have insomnia.
>
> Thanks for the advice.
>
> Loops

hi loops, it seems that the midazolam scare might have been premature, given your holiday in brazil (run into ronnie biggs, by the way?)...i waver on the insomnia, depending on life events - breakups, deaths, etc. - and it sounds as if your husband is more than in tune with your situation. heck, try zolpidem, see if it gets yo uto where you need to be. if not, midazolam it is. clearly, you are not mixing and matching, although i would caution the supplements you are taking....can i have a fullist with dosage, if you don't mind? all the best, chemist


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:chemist thread:338081
URL: http://www.dr-bob.org/babble/20040417/msgs/338601.html